# SDR AWXA200501190

- Difficulty date: September 17, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 63,217 hours, 38,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Bs 800-845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C20 CHECK DISCOVERED GALVANIC CORROSION LOCATED ON THE AFT BAG PIT THRESHOLD FROM BS 800 TO BS 845, WL 154, STR 25R, AND FROM BL 16R TO BL 18R.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-53.  MAINTENANCE REMOVED AFT CARGO THRESHOLD WEB IAW BOEING 737-300 SRM 51-40-02.  RECEIVED NEW WEB AND INSTALLED WEB FROM BS 800 TO BS 845, WL 154, STR 25R, AND FROM BL 16R TO BL 18R IAW BOEING 737-300 SRM 51-40-05 AND 51-40-08.
